# SDR FDEA201409102555

- Difficulty date: September 10, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 000
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD TE MAIN FLAP NOSE SKIN FOUND CHAFED STATION 494.  REPAIRED IAW EA F-5750-T0311846 P1.    REPAIR CLASSIFIED AS MINOR.
